# SDR FOTR20170323126

- Difficulty date: March 23, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N407VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653146
- Condition: Cracked
- Location: Fuselage
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CARGO FRAME 500B RT SIDE AT WIRE PENETRATION HOLE HAS 1EA CRACK, CRACKED THROUGH FRAME &FRAME REINFORCEMENT ON INBD SIDE. VERIFIED BY HFEC INSPECTION AS MARKED.
